# SDR CALA2013101492028

- Difficulty date: October 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 82,527 hours, 23,854 cycles
- Engine: Pwa PW2040
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Light
- Condition: Intermittent
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CTR ELECTRIC HYD PUMP OVERHEAT LIGHT INTERMITTENT WHEN TESTING.  SWAPPED KORRY LENS, NO HELP.  CHANGED MEL 2932F COMPLIED WITH MEL REQUIREMENTS.  CAP ASSEMBLY PCN IS 563-3679, REPLACED LIGHT BASE, OPERATIONS CHECKED GOOD.
